Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tangerine

ow, my face hurts :(

Recommended Posts

How long does it take before your face gets used to the BP? Its only my fifth day on the regimen, but my face is red, flaky, tight... it stings when I put moisturizer on, mostly on the skin around my mouth. It feels and looks like I have a bad sunburn. It sucks.

Anyway, I know that your skin is supposed to be irritated at first, but this down right sucks. My acne isn't THAT bad, if this persists any longer, I just don't know if its worth continuing... I said I wasn't gonna be one of those quitters, but.... here I am heavily considering it.

So, stick it out? how much longer is my face going to feel like its on fire?

Link to comment
Share on other sites

I think you should reduce the amount of BP you are applying in order to give your skin time to adjust. Try using it once every other day, preferably before bed so the irritation isn't so visible in the day.

Link to comment
Share on other sites

How long does it take before your face gets used to the BP? Its only my fifth day on the regimen, but my face is red, flaky, tight... it stings when I put moisturizer on, mostly on the skin around my mouth. It feels and looks like I have a bad sunburn. It sucks.

Anyway, I know that your skin is supposed to be irritated at first, but this down right sucks. My acne isn't THAT bad, if this persists any longer, I just don't know if its worth continuing... I said I wasn't gonna be one of those quitters, but.... here I am heavily considering it.

So, stick it out? how much longer is my face going to feel like its on fire?

i had the same problem, and it came down to moisturizor. I used cetaphil at first and my face burned like hell ONLY after applying the cetaphil moisturizor, it became so bad after 4 days my face actually got numb and i stopped using it and switched to another moisturizor (some random "sensitive skin" one). This one wasn't as bad, but still burned significantly. I then decided to try a vitamin E cream i had lying around just for the hell of it, and there was ZERO burning from it. It is great, i advise you to try Vitamine E cream if you can't find anything else that works.

Link to comment
Share on other sites

Hey, I've been on the Regimen for about 4 days now, and I am using cetaphil wash and lotion and I have had no problems, no dryness, no tightness. The only thing that happened was that I was a little red the first two nights, and I'm pretty sure I'm using a good amount of BP. I'm using a thick line of half a finger, maybe a little more on my face, then just a lil on my forhead. I enjoy the cetaphil lotion, it feels nice, I have experienced any stinging or anything, sometimes at night if I do the regimen too quickly my face gets a little warm, but if you take your time and be gentle things should be fine. I am happy and have no complaints so far.

Link to comment
Share on other sites

If you are having a lot of redness or burning then that probably means that you are using too much. The first week or two you should only be using BP once a day, in small amounts. After a couple weeks you can start using it twice a day, but still only in small amounts. Then use more and more as your face gets used to it.

I started the regimen about a month ago and started slowly and never had any redness or peeling.

Link to comment
Share on other sites

Since you are only on Day 5, you are probably still experiencing the "hardening" effect and if you stick with it, the redness and burning should go away. Like the others said, decreasing the amount of BP and then gradually increasing it will help. Also, the moisturizer could be making it worse. I was using Aveeno Ultra Calming (of all things!) and it made my face ache because it burned so much. I switched to Complex 15 moisturizer and it is SO much better, doesn't burn at all. So you may need to experiment a little with different moisturizers.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×